Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Is it a normal after stopping a birth control pill ?

Hello doctor , my wife completed 3 cycles of Yamini pills (3 weeks in each cycle) after 4-5 days of the last cycle she had her normal period, then she didn t start another cycle of Yamini pills, as per her count, her next period should start by now which is not happening. Is it a normal hing after stopping a birth control pill ?
Asked On : Mon, 24 Jan 2011
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to healthcareMagic.
Thank you for your query.
Birth control pills may cause irregularity of periods too.
It is better you consult a gynecologist to investigate the cause and to diagnose the condition.
Thank you.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor